# SDR CA130610010

- Difficulty date: May 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: GT415590017
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW HAD A SLAT FLAP HALFSPEED MESSAGE WITH NR 2 SFCU POWER CB POPPED THAT WILL NOT RESET.  TECH FOUND NR 2 SFCU WITH BURN MARKS ON COVER AND BURNED ELECTRONIC ODOR.  THE FLIGHT CREW COULD SMELL THE SMOKE IN THE COCKPIT AND THE "SMOKE" EICAS WARNING WAS POSTED.   PART REPLACED AND OS TEST WAS GOOD.
